# SDR SWAA2023051748782

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 61,430 hours, 36,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; LIGHTING EMER CHGR; L APT CIRCUIT BREAKER (P18-3A10) FOUND OPEN DURING PREFLIGHT.<[01] FOUND POWER SUPPLY M1673 LOCATED AT STA 952 WL 290 LBL 13 SMOKING. REMOVED AND REPLACED POWER SUPPLY AND BATTRY PACK OPS CHECK NORMAL IAW AMM 33-51-06
